| Model Number |
0662 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that right ventricular (rv) defibrillation lead exhibited a gradual rise in pace impedances to high out-of-range measurements greater than 3,000 ohms.There was no evidence of inappropriate therapy or noise.It was noted that the patient was in end-stage heart failure, and they elected to turn off tachy therapy.This rv lead remains implanted.No adverse patient effects were reported.